Maybe. SSRIs have not caused mydriasis for me.
DXM has mydriasis during the experience caused by the NMDA-antagonism (at least a lot of evidence points to this). SSRI's have been seen to cause mydrasis as well, so the serotonin action could be related. Even high doses of 5-htp according to wiki can be enough to cause some form of mydriasis. Opioid rebound can cause this (assuming this is talking about the effects after mu agonism, and kappa antagonism. Not sure about delta, as I Don't know to much about delta in the first place). Kappa opioid antagonism can cause mydriasis as well, seen with drugs like salvia. Just some thoughts... Maybe if there is some effect on NE post use there could be some mydriasis from that.
I'm at work so I can't spend much time looking up the specifics on DXMs pharmacology and I don't have any of my pharmacology books sitting around the office. This really intrigues me so I might spend some time before class this afternoon looking up some info and see if I can find anything. *writing a note in my pocket sized note book*